# SDR AALA201709269011

- Difficulty date: September 23, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N139AN
- Make and model: Airbus A321-231
- Aircraft serial: 6687
- Aircraft time: 7,417 hours, 2,790 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR, FORWARD LOWER EMERGENCY EXIT LIGHT MARKER, LOWER LAMP IS INOPERATIVE AND LOWER PART OF LIGHT ASSEMBLY IS DETACHED FROM SIDE WALL. REPLACED THE EMERGENCY LIGHT AMM 33-51-13.  ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
